Illinois Journal of Mathematics

An irregularity in the class of weak Hilbert spaces

Razvan Anisca

Full-text: Open access

Abstract

In the regular class of weak Hilbert spaces we exhibit a complex space which is not isomorphic to its complex conjugate. Thus there exists a real weak Hilbert space with at least two non-isomorphic complex structures.

Article information

Source
Illinois J. Math., Volume 51, Number 2 (2007), 379-395.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258138419

Digital Object Identifier
doi:10.1215/ijm/1258138419

Mathematical Reviews number (MathSciNet)
MR2342664

Zentralblatt MATH identifier
1136.46004

Subjects
Primary: 46B20: Geometry and structure of normed linear spaces

Citation

Anisca, Razvan. An irregularity in the class of weak Hilbert spaces. Illinois J. Math. 51 (2007), no. 2, 379--395. doi:10.1215/ijm/1258138419. https://projecteuclid.org/euclid.ijm/1258138419


Export citation